# SDR ASAA2016091518047

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 9,478 hours, 3,056 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 1 WILL NOT TRANSMIT.  IT WILL RECEIVE.  ACFT GROUNDED. CYCLED CB FOR HF NR 1.  PERFORMED FIM TASK 23-11, TASK 806.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
